American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Rosa M. Miró-Roig. On the representation type of a projective variety. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Giovanni Felder and David Kazhdan; with an appendix by Tomer M. Schlank. The classical master equation. Contemporary Mathematics 610 (2014) 79-137.
Book volume table of contents   
View Article: PDF

[3] Georges Francois. Cocycles on tropical varieties via piecewise polynomials. Proc. Amer. Math. Soc. 141 (2013) 481-497.
Abstract, references, and article information   
View Article: PDF

[4] Jean-Louis Colliot-Thélène. Quelques cas d'annulation du troisi\`{e}me groupe de cohomologie non ramifi\'{e}e. Contemporary Mathematics 571 (2012) 45-50.
Book volume table of contents   
View Article: PDF

[5] Fernando Sancho de Salas and Pedro Sancho de Salas. A direct proof of the theorem on formal functions. Proc. Amer. Math. Soc. 137 (2009) 4083-4088. MR 2538569.
Abstract, references, and article information   
View Article: PDF

[6] Shaheen Nazir and Zahid Raza. Admissible local systems for a class of line arrangements. Proc. Amer. Math. Soc. 137 (2009) 1307-1313. MR 2465653.
Abstract, references, and article information   
View Article: PDF

[7] A. L. Smirnov. Riemann--Roch theorem for operations in cohomology of algebraic varieties. St. Petersburg Math. J. 18 (2007) 837-856. MR 2301046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. L. Smirnov. Orientations and transfers in cohomology of algebraic varieties. St. Petersburg Math. J. 18 (2007) 305-346. MR 2244939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Shoji Yokura. On Ginzburg's bivariant Chern classes. Trans. Amer. Math. Soc. 355 (2003) 2501-2521. MR 1974000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kai A. Behrend. Derived $l$-adic categories for algebraic stacks. Memoirs of the AMS 163 (2003) MR 1963494.
Book volume table of contents   

[11] Leovigildo Alonso Tarrío, Ana Jeremías López and Joseph Lipman. Correction to the paper ``Duality and flat base change on formal schemes''. Proc. Amer. Math. Soc. 131 (2003) 351-357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Shoji Yokura. Remarks on Ginzburg's bivariant Chern classes. Proc. Amer. Math. Soc. 130 (2002) 3465-3471. MR 1918822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Marc Levine. DG categories and triangulated categories. Math. Surveys Monogr. 57 (1998) 401-447.
Book volume table of contents   
View Article: PDF

[14] Marc Levine. Canonical models for cohomology. Math. Surveys Monogr. 57 (1998) 481-499.
Book volume table of contents   
View Article: PDF

[15] Marc Levine. Equi-dimensional cycles. Math. Surveys Monogr. 57 (1998) 331-356.
Book volume table of contents   
View Article: PDF

[16] Marc Levine. Simplicial and cosimplicial constructions. Math. Surveys Monogr. 57 (1998) 449-479.
Book volume table of contents   
View Article: PDF

[17] Marc Levine. K-theory and motives. Math. Surveys Monogr. 57 (1998) 107-189.
Book volume table of contents   
View Article: PDF

[18] Marc Levine. The motivic category. Math. Surveys Monogr. 57 (1998) 7-51.
Book volume table of contents   
View Article: PDF

[19] Marc Levine. Motivic cohomology and higher Chow groups. Math. Surveys Monogr. 57 (1998) 53-106.
Book volume table of contents   
View Article: PDF

[20] Marc Levine. Mixed Motives. Math. Surveys Monogr. 57 (1998) MR MR1623774.
Book volume table of contents   

[21] Marc Levine. Realization of the motivic category. Math. Surveys Monogr. 57 (1998) 255-292.
Book volume table of contents   
View Article: PDF

[22] Marc Levine. Symmetric monoidal structures. Math. Surveys Monogr. 57 (1998) 375-399.
Book volume table of contents   
View Article: PDF

[23] Marc Levine. Homology, cohomology, and duality. Math. Surveys Monogr. 57 (1998) 191-253.
Book volume table of contents   
View Article: PDF

[24] Marc Levine. Motivic constructions and comparisons. Math. Surveys Monogr. 57 (1998) 293-330.
Book volume table of contents   
View Article: PDF

[25] Marc Levine. K-theory. Math. Surveys Monogr. 57 (1998) 357-369.
Book volume table of contents   
View Article: PDF

[26] Takeshi Saito and Tomohide Terasoma. Determinant of period integrals . J. Amer. Math. Soc. 10 (1997) 865-937. MR 1444751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Pawel Gajer. Intersection Lawson homology. Trans. Amer. Math. Soc. 349 (1997) 1527-1550. MR 1389775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Flavio Angelini. An algebraic version of Demailly's asymptotic Morse inequalities. Proc. Amer. Math. Soc. 124 (1996) 3265-3269. MR 1389502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] I-Chiau Huang. Pseudofunctors on modules with zero-dimensional support. Memoirs of the AMS 114 (1995) MR 1239604.
Book volume table of contents   

[30] Shoji Yokura. On Cappell-Shaneson's homology $L$-classes of singular algebraic varieties . Trans. Amer. Math. Soc. 347 (1995) 1005-1012. MR 1283567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2